# SDR ZZDA2011143

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEVEL AT 32,0 FLIGHT ATTENDANTS SMELLED A BURNED RUBBER SMELL AT ROWS 18-22.  UPON ARRIVAL TO AIRCRAFT, INITIAL EVALUATION FOUND NO UNUSUAL SMELLS OR SMOKE.  NO CIRCUIT BREAKERS FOUND POPPED, INSPECTED O/H BINS, SEAT POCKETS, CABIN LIGHTS, LAV AND GALLEY AREAS, COFFEEMAKERS, E&E BAYS AND CARGO COMPARTMENTS.  RAN ENGINES WITH EACH AND BOTH PACKS OPERATING REF FIM 21-22.  NO SMELLS OR VISIBLE EVIDENCE OF SMOKE EXISTS.  NOTIFIED ACTING CHIEF INSPECTOR FINDINGS, AND HE HAS RELEASED AIRCRAFT FOR SERVICE REF GMM 8115.
